# SDR DALA2015050403059

- Difficulty date: May 3, 2015
- Submitted: May 5, 2015
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 37,899 hours, 24,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Punctured
- Location: Bs 168
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURES ON WEBS OCCURRED DURING MAINTENANCE STA 168, X=15 AND 177, X=12, CABIN FLOOR STRUCTURE.  REPAIRED IAW SRM 53-00-01, FIG 6, 51-10-03, PAR 14-21 AND 51-30-02.  LP 1931563.
